# SDR AT9900377

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE OVERHEAD EMEGENCY LIGHTS INOPERATIVE, TWO IN ROW 20 AND ONE IN BETWEEN ROWS 19 AND 20.  REMOVED AND REPLACED BATTERIES IAW MM 33-53-0.
